Cart (Loading....) | Create Account
Close category search window

Minimal time control with multiple saturation limits

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Chang, S. ; New York University, New York, NY, USA

General rules are proved for minimal time control of a linear system with the constraints that both the manipulated variablem(t)and its derivativedot{m}(t)are amplitude limited: 1)dot{m}(t)is always at its extreme value unlessm(t)is at its extreme value, 2) for normal systems the minimal time path is unique and consequently optimum switching boundaries can be defined, and 3) the choice ofdot{m}(t)maximizes a Hamiltonian with a modified adjoint function. The above rules are applied to third-order control systems with decidedly favorable results.

Published in:

Automatic Control, IEEE Transactions on  (Volume:8 ,  Issue: 1 )

Date of Publication:

Jan 1963

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.